MAUDE Adverse Event Report: Stryker GmbH GAMMA4 - LAG SCREW REAMER; Orthopedic Manual Surgical Instrument

Stryker GmbH GAMMA4 - LAG SCREW REAMER; Orthopedic Manual Surgical Instrument
Catalog Number 14200240
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The sales rep reported that when in use, the reamer oscillates abnormally.Additional information received: the procedure was completed, but the operating time was extended.This had an impact on the patient, as the drill bit rubbed against the nail, causing titanium debris to enter the patient¿s body.Two motors were used to verify that the problem was not with the drill chuck, but the issue persisted.For the patient, there was an increased risk of infection due to the longer procedure time and more frequent entries and exits from the operating room.Increased sterilization volume, longer operating room occupancy.
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.

Brand Name
GAMMA4 - LAG SCREW REAMER
Common Device Name
Orthopedic Manual Surgical Instrument
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25548587
Report Number0008031020-2026-00776
Device Sequence Number10751709
Product Code LXH
UDI-Device Identifier07613327510133
UDI-Public07613327510133
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number14200240
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date06/18/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown